MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-C GEN.4

ROCHE DIAGNOSTICS HDL-C GEN.4
Model Number HDL-C GEN.4
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc results, sample pre-analytic details, and system alarm trace were requested but not provided.The field service engineer performed a precision check for hdlc4 which passed within specifications.The customer resolved the issue by replacing the reagent onboard with a new cassette.Based on the data provided a clear root cause could not be identified.
 
Event or Problem Description
The initial reporter received questionable hdlc4 hdl-cholesterol plus 4th generation results for multiple patient samples with a cobas 6000 c501 module.The reporter stated they were receiving very low results but most were with data flags.They replaced the reagent pack, calibration and qc were acceptable and had no further issues.The following are examples of discrepant results for 7 patient samples that did not have data flags: sample 1: the initial result was 7 mg/dl.The repeated result was 37 mg/dl.Sample 2: the initial result was 3 mg/dl.The repeated result was 8 mg/dl.The second repeated result was 61 mg/dl.Sample 3: the initial result was 3 mg/dl.The repeated result was 40 mg/dl.Sample 4: the initial result was 5 mg/dl.The repeated result was 45 mg/dl.Sample 5: the initial result was 8 mg/dl.The repeated result was 59 mg/dl.Sample 6: the initial result was 7 mg/dl.The repeated result was 43 mg/dl.Sample 7: the initial result was 6 mg/dl.The repeated result was 42 mg/dl.The questionable results were reported outside of the laboratory.The cobas c501 serial number was (b)(4).

Brand Name
HDL-C GEN.4
Common Device Name
HDL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13756453
Report Number1823260-2022-00671
Device Sequence Number17410500
Product Code LBS
UDI-Device Identifier04015630942565
UDI-Public04015630942565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberHDL-C GEN.4
Device Catalogue Number07528566190
Device Lot Number53064501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown